MathSciNet Relay Station
MathSciNet bibliographic data
MR952062 33A15 (33A20)
Laforgia, Andrea; Sismondi, Silvana Monotonicity results and inequalities for the gamma and error functions. J. Comput. Appl. Math. 23 (1988), no. 1, 25–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement